# SDR CA191003021

- Difficulty date: July 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Module
- Part number: 16650101
- Condition: Faulty
- Location: Tiller
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) ABORTED TAKEOFF AT LESS THAN 15 KNOTS. ONCE FO ADDED TAKEOFF POWER AIRCRAFT VEERED SHARPLY TO THE RIGHT, WHEN TRYING TO CORRECT FOR CENTERLINE THERE WAS NO LEFT RUDDER AUTHORITY OR MOVEMENT BACK TO CENTERLINE. ONCE STOPPED, WE TAXIED BACK TO GATE VIA TILLER WITH NO ISSUES.  CORRECTIVE ACTION: TILLER FOUND FAULTY. REPLACED. (TC# 20191003021)
